American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52A10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Mohammad N. Ivaki. Centro--affine curvature flows on centrally symmetric convex curves. Trans. Amer. Math. Soc. 366 (2014) 5671-5692.
Abstract, references, and article information   
View Article: PDF

[2] Paolo Tilli. Isoperimetric inequalities for convex hulls and related questions. Trans. Amer. Math. Soc. 362 (2010) 4497-4509. MR 2645038.
Abstract, references, and article information   
View Article: PDF

[3] David Benko and András Kroó. A Weierstrass-type theorem for homogeneous polynomials. Trans. Amer. Math. Soc. 361 (2009) 1645-1665. MR 2457412.
Abstract, references, and article information   
View Article: PDF

[4] L. Brandolini, A. Iosevich and G. Travaglini. Planar convex bodies, Fourier transform, lattice points, and irregularities of distribution. Trans. Amer. Math. Soc. 355 (2003) 3513-3535. MR 1990161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Janko Gravner. The boundary of iterates in Euclidean growth models. Trans. Amer. Math. Soc. 348 (1996) 4549-4559. MR 1370643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] François Bavaud. Adjoint transform, overconvexity and sets of constant width . Trans. Amer. Math. Soc. 333 (1992) 315-324. MR 1132431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1